Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of Septra DS?

Answered by
Dr.
Dr. Muhammad Hanif

General & Family Physician

Practicing since :2009

Answered : 2369 Questions

default
Posted on Sat, 31 Oct 2015 in Medicines and Side Effects
Question: what side effects is there when you take Septra DS?
doctor
Answered by Dr. Muhammad Hanif 42 minutes later
Brief Answer:
There is a list of side effects, some serious some not so much.

Detailed Answer:
Thanks for consulting at my virtual clinic. I have carefully worked through your case, and I can realize your health worries. Being your physician, I assure you not to worry as I will take care all of your medical concerns.



Like most of the medicines nausea, diarrhea vomiting may occur. If this persists consult the front desk of the physician. He may need to change the regimen.

Other serious side effects may be:-
Muscles may become weak.
Vertigo.
Seizures.
Urinary issues.
Mental disturbances and mood changes.
Rash.
Fluid and electrolyte imbalance.
Low blood sugar levels.
Neck stiffness and headaches.
Heart beat rhythm disturbances
Cough, sore throat and difficulty breathing.
Liver problems.
Some blood disorders.

Consultation with your physician and/or Pharmacist is needed if these side effects appear and persist.


Hope I answered all of your health concerns . If you have further questions, feel free to contact me anytime. Always write my name in start of your question in future, and I will get back to you in no time. If satisfied, please give your generous 'five Star rating' and don't forget to 'Close the discussion'.

Have a wonderful time ahead.


Best Regards!
DR. HANIF
USA

Click the link to open my profile. Click 'Ask Me a Question' anytime for super fast expert medical help!!!
https://www.healthcaremagic.com/doctors/dr-muhammad-hanif/70199

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication ,  

Recent questions on  Difficulty breathing

doctor1 MD

My wife has sores on her arms and legs. She also recently has been complaining about her bones aching. Occasionally she will experience tightness in her chest. What could be causing this?

doctor1 MD

My husband is complaining of difficulty breathing and tightness in his chest. This happened shortly after dinner so he wondered if he ate too much but that could not be the cause. He is 69 and has been relaxing all day. What should I do? Be aware...

doctor1 MD

I'm a 72 year old woman in very good health but just last night I experienced tightening in my chest and difficulty breathing . I could not sleep on either side and my breathing is shallow to lessen the pain. I have been lifting heavy luggage over...

doctor1 MD

I have had a pain in my throat for a week that causes me to have pain while swallowing . I then proceeded to take aleve after the pain could not be tamed by sore throat paid aid and now I have the feeling that my chest is a little heavy and when i breath in and out here is a small discomfort that indicates that my chest is becoming a little heavy.

doctor1 MD

Hello, recently I went to urgent care with chest pain and periodically needing to take a deep breath. I really thought I would be going in for stress . They did a CT scan and they said they found a small shadow that they believed was a small clot. They had me go th er where they had me stay over night, my vent scan came back with low probability, the sonos on my legs found no clots, I have since been home and chest pain comes and goes and I really only have to take a deep breath when I am getting more stressed over this. It has been 3 days and I am still waiting results on the d dimer. I have also spent a lot of money on a months worth of blood thinners for the posibility it could come back negative. I am also a perfectly health 31 yr old female, non smoker, active, good shape, only had a laproscopic appendectomy last month. I am just not sure where to go from here because I am doubting my drs now

doctor1 MD

How come when I cough , I feel like I have an itch? It s driving me crazy. I ve been sick for about 3 days now, and idk if it s a small cold or something serious. But this morning I woke up with it kinda hard to breath because I had a lot of mucus in my chest or wherever, so I had to cough to clear it up. Just wondering if the coughing and getting itching sensation is tied to any of that.

doctor1 MD

Hi, I am 23 years old student, weight 43kg, high 154sm. Since i went to college(3 years), i felt some palpitations, first after some activity, and then for no reason, even when i was just sitting. Last years i made some tests, ECG showed normal rhythm, but 125bpm, and the echo and TSH were normal. Sometimes, if I have some worries or sth, i feel like i can not fill myself with air, like sth stops me in taking a deep breath, so i think anxiety cause that all, but it's not normal for me that my heart rate is never below 100bpm. Also, i can feel the beating in abdominal aorta, and with my 43kg it's not difficult to notice it without touching. Just 10 minutes ago i had one of those episodes (mentioning that these 2 days i am i little tired), so i checked the blood presure, it was 130/80, which i think is another problem.
Any thoughts? Last year the doctor said it's all about emotions, but i can't stop to think about that, especially when i feel like today, like my heart is gonna fly away.